Estimates of the radius of convergence for expansions in powers of the parameter and algorithms for construction of Mathieu functions
Differencialʹnye uravneniâ, Tome 15 (1979) no. 11, pp. 1993-2003 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1979_15_11_a8,
     author = {Yu. A. Ryabov},
     title = {Estimates of the radius of convergence for expansions in powers of the parameter and algorithms for construction of {Mathieu} functions},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1993--2003},
     year = {1979},
     volume = {15},
     number = {11},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1979_15_11_a8/}
}
TY  - JOUR
AU  - Yu. A. Ryabov
TI  - Estimates of the radius of convergence for expansions in powers of the parameter and algorithms for construction of Mathieu functions
JO  - Differencialʹnye uravneniâ
PY  - 1979
SP  - 1993
EP  - 2003
VL  - 15
IS  - 11
UR  - http://geodesic.mathdoc.fr/item/DE_1979_15_11_a8/
LA  - ru
ID  - DE_1979_15_11_a8
ER  - 
%0 Journal Article
%A Yu. A. Ryabov
%T Estimates of the radius of convergence for expansions in powers of the parameter and algorithms for construction of Mathieu functions
%J Differencialʹnye uravneniâ
%D 1979
%P 1993-2003
%V 15
%N 11
%U http://geodesic.mathdoc.fr/item/DE_1979_15_11_a8/
%G ru
%F DE_1979_15_11_a8
Yu. A. Ryabov. Estimates of the radius of convergence for expansions in powers of the parameter and algorithms for construction of Mathieu functions. Differencialʹnye uravneniâ, Tome 15 (1979) no. 11, pp. 1993-2003. http://geodesic.mathdoc.fr/item/DE_1979_15_11_a8/